Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Sep 1, 2012, 4:21 PM EDT for Oldham County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2012, 4:21 PM EDT (20:21 UTC)
- Expired
- Sep 1, 2012, 4:50 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
County Oldham County, KY
The radar
The Louisville radar (KLVX), 62 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 4:25 PM EDT | TSTM WND DMG | 3 Ene Middletown, KY | SEVERAL TREES DOWN ON AKIN ROAD NEAR THE COUNTY BORDER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1209 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
588 WWUS83 KLMK 012021 SPSLMK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 421 PM EDT SAT SEP 1 2012 KYZ030-031-034-012050- JEFFERSON KY-OLDHAM KY-SHELBY KY- 421 PM EDT SAT SEP 1 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDDLETOWN...AND MOVING NORTHEAST AT 20 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... ANCHORAGE... MIDDLETOWN... CENTERFIELD... TODDS POINT... BALLARDSVILLE... CHESTNUT GROVE AND LIRO... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3842 8535 3825 8518 3820 8549 3828 8555 TIME...MOT...LOC 2021Z 241DEG 17KT 3827 8542 $$ RS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Sep 1, 3:37 PM EDT, 44 minutes earlier.
Area forecast discussion, Sep 1, 3:37 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 337 PM EDT SAT SEP 01 2012 .Short Term (Tonight through Sunday Night)... Issued at 330 PM EDT Sat Sep 1 2012 Bands of convection from the remnants of Isaac will continue to effect the area in the short term period. West of I-65 this afternoon as of 19Z, sct-numerous convection was occurring with a few stronger cells containing torrential rainfall and gusty winds up to 30-40 mph. Expect this convection to continue and move east through the evening hours with embedded strong storms. After sunset, convection should decrease in intensity over our area. To the west, the NAM12 (best performing model with the hurricane bands) develops a strong to severe line of storms this evening across central/southern IL into SE MO and farther south through the Mississippi River Valley. The beginnings of the this line were already apparent on radar as of 19Z. Although most of the overnight hours should have very minimal precip over southern Indiana and central KY, the Illinois line of storms will approach our region just before sunrise. This line will be right along the eastern edge of the remnant core of Isaac. Although the NAM is forecast the line to decrease in intensity as it approaches our area in the morning, better wind fields and vorticity may still pose a threat for strong storms approaching severe levels. Also flash flooding may be a threat with intense t-storms possibly training over the same areas. The core of Isaac will move into the Ohio Valley by Sun evening. We should see a lull in storm intensity during the late morning/early afternoon hours on Sunday, but storms should re-fire or increase in intensity late Sun afternoon or evening with the Isaac core right over central KY. Instability/storm intensity may be limited depending on cloud cover early in the day Sunday. However, with good dynamics and overall decent wind fields still in place, strong storms and/or flash flooding will again be possible. Being closer to Isaac's core, isld tornadoes may be possible but not likely at this point. Storms should diminish in intensity late Sun night. Overall rainfall amounts with this system tonight through Sun night still look to be around 1-2 inches. Storm totals through Tues still look to be 1-3 inches in Indiana and 1-2 inches in KY. .Long Term (Monday - Saturday)... Issued at 322 PM EDT Sat Sep 1 2012 Latest consensus model data continues to be in agreement with the remnants of Isaac drifting eastward across the Wabash and Ohio Valley early in the forecast period. As this system passes over our region, the system will become weaker and the system is forecast to still open up into an open wave by Monday afternoon. On and off showers and thunderstorms are likely for Monday and Monday night as the system pulls through the region. Thus, high PoPs will continue in the ongoing forecast. The remnants are forecast to move off to the east on Tuesday with much of the forecast area seeing drier conditions by then. Locally heavy to torrential rainfall can be expected with convection in the Monday-Tuesday time frame given the tropical atmosphere in place. This may lead to some hydrologic issues in the forecast area...especially in those typical flood prone places. An inch or two of precipitation over this time frame is possible with locally higher amounts being possible...especially in those areas where cell training may occur. After a quick dry out Tuesday night, we should see a quick moving upper level wave and associated surface front push through the region on Wednesday and Wednesday night. Given the stronger model agreement here, plan on increasing PoPs slightly on Wednesday as this feature pushes through. After that, dry conditions are looking likely for Thursday through Saturday as high pressure builds in behind the departing front. High temperatures at the beginning of the period will generally be in the lower-mid 80s given the clouds and precipitation. Highs Tuesday-Thursday in the mid-upper 80s. Cooler conditions look likely for Friday and Saturday as temperatures cool back into the upper 70s to the lower 80s in the north with lower-mid 80s in the south. Overnight lows will generally be in the 70s at the Monday night through Wednesday night and then cooling into the lower-middle 60s for Thursday night through Friday night. && .Aviation (18Z TAF issuance)... Issued at 140 PM EDT Sat Sep 1 2012 A complicated TAF forecast as we continue to deal with the remnants of Isaac. Think that all TAF sites will see on and off showers this afternoon, some potentially with very heavy rainfall. Brief vsby restrictions may be possible but MVFR cigs would be more likely to happen this afternoon in and outside of showers. Thus, have included tempo groups at all TAF sites for MVFR cigs. At SDF will include a 3sm in the tempo group as well. T-storms are possible this afternoon, but will not include in the TAF until they look more likely to hit a TAF site. This evening after 23Z, convection should cease with a dry period expected overnight. However, during the overnight hours a good LLJ will get going to our west causing LLWS at SDF/BWG. Low cigs/vsbys will also be possible. MVFR conditions look likely at BWG/SDF after 8Z. LEX low cigs are a bit more uncertain but at some point tomorrow morning, they could see MVFR cigs as well. Will need to probably adjust the timing on LEX cigs in later TAF issuances. Precipitation will return to SDF/BWG just after sunrise with potentially heavy rain showers with embedded thunder at times. LEX precip will probably be more likely during the afternoon hours tomorrow. Winds will remain out of the SSW through the TAF period becoming gusty at times up to 20 kts. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......AMS Long Term........MJ Aviation.........AMS
Hazardous weather outlook, Sep 1, 4:15 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 415 PM EDT SAT SEP 1 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-022315- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 415 PM EDT SAT SEP 1 2012 /315 PM CDT SAT SEP 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NUMEROUS HEAVY RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE AREA THIS EVENING. SOME STORMS MAY BE STRONG WITH WIND GUSTS UP TO 40 MPH. ALSO LOCALLY TORRENTIAL DOWNPOURS WILL ACCOMPANY THE STRONGER CELLS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE IN AREAS THAT DO NOT DRAIN WELL. THUNDERSTORMS SHOULD DIMINISH AFTER SUNSET TONIGHT. CHANCES FOR TORRENTIAL RAIN SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT HOURS...HOWEVER COVERAGE SHOULD DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PERIODIC HEAVY RAIN SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE WEST TO EAST ACROSS THE AREA SUNDAY. THE BEST TIMES FOR STRONG STORMS WOULD BE DURING THE MORNING HOURS AND AGAIN DURING THE LATE AFTERNOON OR EVENING HOURS ON SUNDAY. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS. TORRENTIAL RAINFALL COULD LEAD TO LOCALIZED FLOODING PROBLEMS IN AREAS THAT SEE THE HEAVIEST AND MOST REPEATED CELLS. THE REMNANTS OF ISAAC WILL SLOWLY TRACK INTO INDIANA MONDAY. TO THE SOUTH AND EAST OF THE SYSTEM PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR OVER CENTRAL KENTUCKY AND SOUTH-CENTRAL INDIANA SUNDAY NIGHT THROUGH TUESDAY. THE RAIN WILL LIKELY OCCUR IN BANDS WITHIN WHICH CONVECTIVE CELLS WILL PRODUCE HIGH RAINFALL RATES AND COULD MOVE OVER THE SAME AREA. IF THIS OCCURS...THEN AREAS OF LOCALIZED FLASH FLOODING COULD MATERIALIZE. STORM TOTAL RAINFALL AMOUNTS THROUGH TUESDAY OF 1 TO 3 INCHES ARE PROBABLE OVER SOUTH- CENTRAL INDIANA...WITH 1 TO 2 INCHES OVER CENTRAL KENTUCKY. AREAS WHERE THUNDERSTORMS ARE MOST PERSISTENT COULD SEE EVEN HIGHER RAIN AMOUNTS AND AN INCREASED FLOOD HAZARD...ESPECIALLY ALONG AND NORTH OF THE OHIO RIVER. A COLD FRONT WILL SWING THROUGH THE OHIO VALLEY WEDNESDAY INTO WEDNESDAY NIGHT...WHICH WILL PROVIDE ANOTHER CHANCE OF ISOLATED TO SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT STRONG WIND GUSTS...RAINFALL AMOUNTS AND ANY FLOODING. COCORAHS OBSERVERS ARE ASKED TO SEND IN THEIR REPORTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). AMS/MJ
In the hours before
Special weather statement, Sep 1, 2:41 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
241 PM EDT SAT SEP 1 2012
INZ090-KYZ025-030-011910-
HARRISON IN-JEFFERSON KY-MEADE KY-
241 PM EDT SAT SEP 1 2012
...STRONG THUNDERSTORM WITH HEAVY RAIN...40 MPH WINDS...AND
OCCASIONAL LIGHTNING...
AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BRANDENBURG...AND MOVING
NORTHEAST AT 20 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
VALLEY STATION...
BRANDENBURG...
BUENA VISTA AND MACEDONIA...
ELIZABETH AND NEW MIDDLETOWN...
SEVEN SPRINGS AND SUGAR GROVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3811 8581 3800 8599 3800 8600 3799 8600
3792 8611 3804 8626 3824 8609
TIME...MOT...LOC 1841Z 221DEG 18KT 3807 8609
RSSpecial weather statement, Sep 1, 3:02 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT SAT SEP 1 2012 INZ090-091-KYZ030-011930- FLOYD IN-HARRISON IN-JEFFERSON KY- 302 PM EDT SAT SEP 1 2012 ...STRONG THUNDERSTORM WITH 50 MPH WINDS...TORRENTIAL RAIN...AND OCCASIONAL LIGHTNING... AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF VALLEY STATION...AND MOVING NORTHEAST AT 25 MPH. OCCASIONAL LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... VALLEY STATION... SHIVELY... PLEASURE RIDGE PARK... OKOLONA... LOUISVILLE... BRIDGEPORT AND LOTTICK CORNER... LOUISVILLE INTERNATIONAL AIRPORT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3814 8564 3799 8603 3812 8613 3833 8585 TIME...MOT...LOC 1902Z 237DEG 21KT 3811 8595 RS
Special weather statement, Sep 1, 3:03 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
203 PM CDT SAT SEP 1 2012
KYZ061-070-011950-
BUTLER KY-LOGAN KY-
203 PM CDT SAT SEP 1 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF RUSSELLVILLE TO 9 MILES EAST OF GUTHRIE...AND MOVING NORTHEAST AT
25 MPH.
OCCASIONAL LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
RUSSELLVILLE...
JERICO AND AGNES...
WOLF LICK AND DIAMOND SPRINGS...
BEECHLAND AND DANBY...
HARRELDSVILLE AND HILLTOP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3673 8707 3676 8706 3702 8706 3708 8698
3707 8695 3709 8691 3712 8690 3713 8692
3725 8676 3676 8673 3666 8676 3664 8677
3664 8706
TIME...MOT...LOC 1903Z 226DEG 21KT 3696 8702 3666 8701
AMSSpecial weather statement, Sep 1, 3:32 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM CDT SAT SEP 1 2012
KYZ061-070>073-012015-
ALLEN KY-BUTLER KY-LOGAN KY-SIMPSON KY-WARREN KY-
232 PM CDT SAT SEP 1 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
MORGANTOWN TO 10 MILES SOUTHWEST OF MEMPHIS JUNCTION TO 9 MILES
NORTHWEST OF CROSS PLAINS...AND MOVING EAST AT 30 MPH.
OCCASIONAL LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND
STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE
STORMS.
* THESE STORMS WILL ALSO IMPACT...
BOWLING GREEN...
FRANKLIN...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MORGANTOWN...
SUGAR GROVE AND NEEDMORE...
HADLEY AND GUY...
ROCKLAND AND BLUE LEVEL...
BENLEO AND RIVERSIDE...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 20 AND 6.
THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1
AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8659 3664 8684 3686 8675 3717 8690
3737 8652 3725 8643 3717 8640 3715 8637
3689 8621 3664 8634 3665 8652 3663 8657
TIME...MOT...LOC 1932Z 264DEG 24KT 3705 8673 3687 8663
3666 8672
RSSpecial weather statement, Sep 1, 4:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM CDT SAT SEP 1 2012
KYZ061-062-071>074-012055-
ALLEN KY-BARREN KY-BUTLER KY-EDMONSON KY-SIMPSON KY-WARREN KY-
312 PM CDT SAT SEP 1 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...
AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
BROWNSVILLE TO GREENWOOD TO 9 MILES WEST OF SCOTTSVILLE TO
PORTLAND...AND MOVING EAST AT 25 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SCOTTSVILLE...
PLUM SPRINGS...
MOUNT VICTOR...
DELAFIELD...
BROWNSVILLE...
ASPHALT AND WEST FORK...
WINDYVILLE AND RED HILL...
LINDSEYVILLE AND THREE FORKS...
RODEMER AND PORT OLIVER FORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8636 3665 8652 3663 8657 3665 8659
3665 8662 3679 8644 3692 8643 3725 8657
3723 8608 3693 8592 3678 8592 3663 8608
TIME...MOT...LOC 2012Z 270DEG 22KT 3717 8642 3692 8631
3679 8632 3664 8653
RSSpecial weather statement, Sep 1, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 421 PM EDT SAT SEP 1 2012 KYZ030-031-034-012050- JEFFERSON KY-OLDHAM KY-SHELBY KY- 421 PM EDT SAT SEP 1 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDDLETOWN...AND MOVING NORTHEAST AT 20 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... ANCHORAGE... MIDDLETOWN... CENTERFIELD... TODDS POINT... BALLARDSVILLE... CHESTNUT GROVE AND LIRO... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3842 8535 3825 8518 3820 8549 3828 8555 TIME...MOT...LOC 2021Z 241DEG 17KT 3827 8542 RS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:03 PM EDT | Special Weather Statement | LMK | Logan | 47 min |
| Sep 1, 3:32 PM EDT | Special Weather Statement | LMK | Butler, Simpson, Warren | 43 min |
| Sep 1, 4:12 PM EDT | Special Weather Statement | LMK | Allen, Edmonson, Warren | 43 min |
| Sep 1, 4:56 PM EDT | Special Weather Statement | LMK | Barren, Hart | 29 min |
| Sep 1, 5:35 PM EDT | Tornado Warning | LMK | Allen, Barren, Monroe | 20 min |
| Sep 1, 5:51 PM EDT | Tornado Warning | LMK | Monroe | 24 min |
| Sep 1, 6:12 PM EDT | Special Weather Statement | LMK | Monroe | 43 min |
| Sep 1, 6:52 PM EDT | Special Weather Statement | LMK | Adair, Casey, Cumberland, Russell | 43 min |
| Sep 1, 7:27 PM EDT | Special Weather Statement | LMK | Casey, Russell | 43 min |
| Sep 1, 2:41 PM EDT | Special Weather Statement | LMK | Harrison | 29 min |
| Sep 1, 3:02 PM EDT | Special Weather Statement | LMK | Floyd | 28 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.